# SDR DL76L991633

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inop
- Location: Row 5ab
- Component: 20121
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND DURING INTERNATIONAL CHECK, EMERGENCY LIGHTS FROM 1A/B F/G THROUGH 5A/B F/G INOP.  FOUND FUSES BLOWN ON POWER SUPPLY AT 2A/B AND LUMINATOR SHORTED AT SEAT 5A/B.  REPLACED POWER SUPPLY AND LUMINATOR.  LIGHTS TEST NORMAL.
